# SDR CA190710006

- Difficulty date: July 7, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 29,175 hours
- System (JASC): 3444 · Ground Proximity System
- Part: Radio Altimeter
- Part number: S672002
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ON 07-JUL-2019, THE AIRCRAFT RECEIVED A POWER PLANT MESSAGE WHILE EN-ROUTE TO THE DESTINATION. IN CONSULTATION WITH THE DUTY OFFICER, THE CREW DECIDED TO RETURN TO THE AIRPORT OF ORIGIN FOR AN INSPECTION.  THE MAINTENANCE CREW CARRIED OUT THE INSPECTION AND FOUND FAULT CODE 338AB AND 340 AB ON BOTH THE ENGINES. THE FAULTS WERE CLEARED AND THE FIM TASK 61-20-07 WAS CARRIED OUT. THE PEC CONNECTORS WERE CLEANED AND SECURED AND 2 ENGINE RUNS WERE CARRIED OUT. NO FURTHER FAULTS WERE FOUND AND THE AIRCRAFT RETURNED TO SERVICE.  ON 08-JUL-2019, THE AIRCRAFT RECEIVED THE POWER PLANT MESSAGE AGAIN IN CRUISE. UPON LANDING AT THE DESTINATION AIRPORT, MAINTENANCE INSPECTED THE AIRCRAFT AND THE #2 RADIO ALTIMETER WAS REPLACED IAW AMM 34-44-00. THE POWER PLANT MESSAGES WERE CLEARED AND THE AIRCRAFT RETURNED TO SERVICE WITHOUT ANY FURTHER ISSUES. (TC# 20190710006)
